Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 35, NWS Amarillo, TX

June 5, 200820 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Jun 5, 2008, 4:21 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Jun 5, 2008, 9:00 AM CDT. It was in force for 13 hr. 23 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 4:21 AM CDT (09:21 UTC)
In effect from
Jun 5, 2008, 9:00 AM CDT
Expired
Jun 5, 2008, 10:00 PM CDT
In force
13 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 1:45 PM CDTNON-TSTM WND GST 583 Sw Dalhart, TX
Jun 5, 1:56 PM CDTNON-TSTM WND GST 583 Sw Dalhart, TX
Jun 5, 2:32 PM CDTNON-TSTM WND GST 582 W Guymon, OK
Jun 5, 3:02 PM CDTNON-TSTM WND GST 593 Sw Dalhart, TX
Jun 5, 3:31 PM CDTNON-TSTM WND GST 592 W Guymon, OK
Jun 5, 3:41 PM CDTNON-TSTM WND GST 613 Sw Dalhart, TX
Jun 5, 3:50 PM CDTNON-TSTM WND GST 592 E Goodwell, OK
Jun 5, 3:55 PM CDTNON-TSTM WND GST 602 E Goodwell, OK
Jun 5, 4:05 PM CDTNON-TSTM WND GST 632 E Goodwell, OK
Jun 5, 4:15 PM CDTNON-TSTM WND GST 581 W Hooker, OK
Jun 5, 4:15 PM CDTNON-TSTM WND GST 582 E Goodwell, OK
Jun 5, 4:35 PM CDTNON-TSTM WND GST 582 E Goodwell, OK
Jun 5, 4:35 PM CDTNON-TSTM WND GST 601 W Hooker, OK
Jun 5, 4:35 PM CDTNON-TSTM WND GST 602 E Goodwell, OK
Jun 5, 4:45 PM CDTNON-TSTM WND GST 582 E Goodwell, OK
Jun 5, 4:50 PM CDTNON-TSTM WND GST 612 E Goodwell, OK
Jun 5, 5:05 PM CDTNON-TSTM WND GST 652 E Goodwell, OK
Jun 5, 5:10 PM CDTNON-TSTM WND GST 652 E Goodwell, OK
Jun 5, 5:15 PM CDTNON-TSTM WND GST 592 E Goodwell, OK
Jun 5, 5:50 PM CDTNON-TSTM WND GST 612 E Goodwell, OK
Jun 5, 6:10 PM CDTNON-TSTM WND GST 591 Ssw Beaver, OK
Jun 5, 6:25 PM CDTNON-TSTM WND GST 581 Ssw Beaver, OK
Jun 5, 7:25 PM CDTNON-TSTM WND GST 631 Ssw Beaver, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5492 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KAMA 050921
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
421 AM CDT THU JUN 5 2008

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE TODAY...

.A POTENT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE SOUTHERN ROCKIES
TODAY. THE ASSOCIATED SURFACE LOW OVER EASTERN KANSAS WILL CREATE A
TIGHT PRESSURE GRADIENT OVER THE AREA RESULTING IN STRONG WINDS
ACROSS THE PANHANDLES. THESE STRONG WINDS WILL COMBINE WITH WARM
TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES
THROUGH THIS EVENING.

OKZ001>003-TXZ001>020-052100-
/O.UPG.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/
/O.NEW.KAMA.FW.W.0035.080605T1400Z-080606T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
421 AM CDT THU JUN 5 2008

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT
THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. THIS
REPLACES THE FIRE WEATHER WATCH.

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 55 MPH AT
TIMES...WILL COMBINE WITH LOW RELATIVE HUMIDITIES... RESULTING IN
CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS EVENING FOR ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES. RELATIVE HUMIDITIES WILL DROP TO
AROUND 10 PERCENT ACROSS MUCH OF THE AREA THIS AFTERNOON AS
TEMPERATURES WARM. THERE IS ALSO A CHANCE OF THUNDERSTORMS ACROSS THE
WESTERN OKLAHOMA PANHANDLE AND EXTREME NORTHWEST TEXAS PANHANDLE.
LIGHTNING ASSOCIATED WITH THESE THUNDERSTORMS MAY PROVIDE AN
ADDITIONAL WILDFIRE THREAT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

JOHNSON
2 follow-up statements
000 
WWUS84 KAMA 051757
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1257 PM CDT THU JUN 5 2008

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE TODAY...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
SOUTHERN ROCKIES TODAY. THE ASSOCIATED SURFACE LOW OVER EASTERN
KANSAS WILL CREATE A TIGHT PRESSURE GRADIENT OVER THE AREA RESULTING
IN STRONG WINDS ACROSS THE PANHANDLES. THESE STRONG WINDS WILL
COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH THIS EVENING.

OKZ001>003-TXZ001>020-060300-
/O.CON.KAMA.FW.W.0035.000000T0000Z-080606T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1257 PM CDT THU JUN 5 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO
55 MPH AT TIMES...WILL COMBINE WITH LOW RELATIVE HUMIDITIES...
RESULTING IN CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS
EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. RELATIVE
HUMIDITIES WILL DROP TO AROUND 10 PERCENT ACROSS MUCH OF THE AREA
THIS AFTERNOON AS TEMPERATURES WARM. THERE IS ALSO A CHANCE OF
THUNDERSTORMS ACROSS THE WESTERN OKLAHOMA PANHANDLE AND EXTREME
NORTHWEST TEXAS PANHANDLE. LIGHTNING ASSOCIATED WITH THESE
THUNDERSTORMS MAY PROVIDE AN ADDITIONAL WILDFIRE THREAT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

JC
000 
WWUS84 KAMA 052043
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT THU JUN 5 2008

...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE THROUGH LATE THIS
EVENING...

.A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE OUT
OF THE SOUTHERN ROCKIES AND INTO THE CENTRAL PLAINS THIS AFTERNOON
AND EVENING. DEEP SURFACE LOW OVER SOUTHEASTERN KANSAS WILL CONTINUE
TO CREATE A TIGHT PRESSURE GRADIENT OVER THE AREA RESULTING IN
STRONG WINDS ACROSS THE PANHANDLES. THE STRONG WINDS WILL CONTINUE TO
COMBINE WITH WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES TO
RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES THROUGH LATE THIS EVENING.

OKZ001>003-TXZ001>020-060300-
/O.CON.KAMA.FW.W.0035.000000T0000Z-080606T0300Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
343 PM CDT THU JUN 5 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 55 MPH
AT TIMES...WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO RESULT IN
CRITICAL FIRE WEATHER CONDITIONS THROUGH LATE THIS EVENING FOR ALL OF
THE TEXAS AND OKLAHOMA PANHANDLES. RELATIVE HUMIDITIES HAVE DROPPED
TO BETWEEN 5 TO 10 PERCENT THIS AFTERNOON AND WILL REMAIN BELOW 10
PERCENT THROUGH LATE THIS EVENING. THERE IS ALSO A CHANCE OF
THUNDERSTORMS ACROSS THE OKLAHOMA PANHANDLE...AND NORTHERN AND
EASTERN TEXAS PANHANDLE. LIGHTNING ASSOCIATED WITH THESE
THUNDERSTORMS MAY RESULT IN AN ADDITIONAL WILDFIRE THREAT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

JORDAN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 4, 11:45 PM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jun 4, 11:45 PM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1145 PM CDT WED JUN 4 2008

.AVIATION...
VFR CONDITIONS WILL PERSIST THROUGH THURSDAY EVENING...ONLY SCATTERED
TO BROKEN HIGH LEVEL CLOUDS. WINDS WILL INCREASE OUT OF THE SOUTHWEST
THURSDAY 25 TO 35 KNOTS WITH GUSTS TO NEAR 40 KNOTS OR HIGHER. AN
AVIATION WEATHER WARNING MAY BE NEEDED ON THURSDAY. WINDS WILL
SUBSIDE THURSDAY EVENING.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 1031 PM CDT WED JUN 4 2008/

UPDATE...
MADE A QUICK UPDATE TO THE ZONES TO REMOVE THE WIND ADVISORY AND ALSO
LOWERED WIND SPEEDS A BIT. WINDS DID DECREASE AFTER SUNSET AND SHOULD
GENERALLY REMAIN IN THE 10 TO 25 MPH RANGE. MAY NEED TO CANCEL THE
RED FLAG WARNING EARLY...BUT MODELS HINT THAT THE WINDS WILL STAY UP
IN PORTIONS OF THE WARNING AREA THROUGH MIDNIGHT. SO WILL HOLD OFF ON
CANCELING THE WARNING FOR NOW.

JJB

PREV DISCUSSION... /ISSUED 613 PM CDT WED JUN 4 2008/

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THURSDAY. WINDS WILL SUBSIDE
SLIGHTLY TONIGHT BUT THEN INCREASE ONCE AGAIN TO AROUND 20 TO 30
KNOTS WITH GUSTS TO AROUND 40 TO 45 KNOTS. AN AVIATION WEATHER
WARNING IS IN EFFECT UNTIL 9 PM CDT THIS EVENING...AND ANOTHER MAY BE
NECESSARY ON THURSDAY.

SCHNEIDER

PREV DISCUSSION... /ISSUED 255 PM CDT WED JUN 4 2008/

DISCUSSION...
DRYLINE HAS MOVED THROUGH ALL BUT THE FAR SOUTHEAST TEXAS
PANHANDLE AT MID AFTERNOON. THERE MAY BE AN OUTSIDE CHANCE THAT
A THUNDERSTORM OR TWO COULD FORM ALONG THIS FEATURE...SO WILL
WAIT UNTIL LAST MINUTE TO DECIDE ON WHETHER TO ADD POPS OR NOT.
WILL LEAVE WIND HIGHLIGHTS AND RED FLAG WARNINGS GOING AS
GRADIENT ONLY TIGHTENS THROUGH THIS EVENING AS UPPER SHORT WAVE
TROUGH APPROACHES.

UPPER SHORT WAVE MOVES FROM THE 4 CORNERS REGION THURSDAY
MORNING TO THE NEBRASKA PANHANDLE BY LATE IN THE AFTERNOON.
THIS WILL KEEP THE PANHANDLES ON THE DRY AND WINDY SIDE OF THIS
SYSTEM. WINDS COULD AGAIN APPROACH WIND ADVISORY CRITERIA FOR
MOST OF THE AREA AND OF COURSE FIRE WEATHER WILL ALSO BE A
CONCERN. WILL CONTINUE WITH THE FIRE WEATHER WATCH FOR
THURSDAY. THERE IS ANOTHER OUTSIDE CHANCE THAT A FEW SHOWERS OR
STORMS COULD GRAZE THE NORTHWEST CWA UNDER THE COLD CORE OF THE
LOW. HOWEVER...THIS RAIN WILL BE FALLING INTO VERY DRY AIR...SO
DO NOT THINK AT THIS TIME THAT THE CHANCE OF MEASURABLE PRECIP
IS ALL THAT GREAT.

A WIND SHIFT/WEAK COLD FRONT MAY MOVE ACROSS THE PANHANDLES THURSDAY
NIGHT...BUT WINDS WILL QUICKLY RETURN TO THE SOUTH ON FRIDAY. THESE
SOUTHERLY WINDS WILL ENCOURAGE MOISTURE RETURN...ESPECIALLY TO THE
SOUTHEAST PART OF THE TEXAS PANHANDLE BY FRIDAY NIGHT. WOULD NOT BE
COMPLETELY SURPRISED TO SEE A THUNDERSTORM OR TWO DEVELOP ON THE
NOSE OF THIS MOISTURE RETURN. FOR NOW WILL KEEP POPS JUST BELOW
MENTIONABLE AND LET LATER SHIFT TAKE ANOTHER LOOK AT IT.

THE PANHANDLES WILL REMAIN IN A SOUTHWEST FLOW ALOFT BETWEEN A TROUGH
ACROSS THE NORTHERN GREAT BASIN AND RIDGE OVER THE SOUTHEAST U.S.
THIS WILL PROBABLY HELP TO SET UP A DRYLINE ACROSS THE AREA THAT
WILL MOVE BACK AND FORTH ACROSS THE PANHANDLES THROUGH AT LEAST MID
WEEK NEXT WEEK. THE DEGREE OF THE MID LEVEL CAPPING INVERSION WILL
DETERMINE IF THIS DRYLINE STAYS DORMANT OR IF IT GETS ACTIVE. RIGHT
NOW WILL KEEP THE FORECAST DRY...BUT STAY TUNED.

FIRE WEATHER...
STRONG SOUTHWEST WINDS WILL CONTINUE THIS EVENING AND RELATIVE
HUMIDITIES WILL BE SLOW TO RECOVER.  SO...WILL KEEP THE RED FLAG
WARNING GOING. STRONG SOUTHWEST WINDS WILL ONCE AGAIN SPREAD VERY
DRY AIR ACROSS THE REGION ON THURSDAY. SO...WILL KEEP THE
FIRE WEATHER WATCH GOING. IT LOOKS LIKE THE WINDS WILL
FINALLY FALL OFF THURSDAY NIGHT INTO FRIDAY MORNING.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...DONLEY...
     GRAY...HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...
     LIPSCOMB...MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...
     ROBERTS...SHERMAN.

     FIRE WEATHER WATCH FROM 10 AM CDT THURSDAY THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
     HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
     MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
     SHERMAN...WHEELER.

OK...RED FLAG WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

     FIRE WEATHER WATCH FROM 10 AM CDT THURSDAY THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

&&

11/14
Hazardous weather outlook, Jun 5, 12:05 AM CDT, 4 hours 16 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1205 AM CDT THU JUN 5 2008

OKZ001>003-TXZ001>020-051100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1205 AM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

BREEZY SOUTH TO SOUTHWEST WINDS AND POOR OVERNIGHT RELATIVE
HUMIDITY RECOVERIES WILL RESULTED IN ELEVATED FIRE WEATHER CONCERNS
THROUGH TONIGHT.

ALSO...THE BREEZY CONDITIONS WILL RESULT IN CAUTION ON AREA LAKES
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ONCE AGAIN ON
THURSDAY AS THE COMBINATION OF WARM TEMPERATURES...STRONG WINDS AND
LOW RELATIVE HUMIDITIES CONTINUES TO AFFECT THE PANHANDLES. A FIRE
WEATHER WATCH IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES ON THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY AFTERNOON AND EVENING
ACROSS THE EXTREME EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA
PANHANDLES. THUNDERSTORM CHANCES REMAIN RATHER LOW AS THE POSITION
OF THE DRYLINE REMAINS UNCERTAIN...BUT ANY STORMS THAT DO DEVELOP
MAY BECOME SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:10 AM CDTWind AdvisoryAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more18 hr

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.